On ideal theory for lattices

Grätzer George A. and Schmidt Eligius Tamás: On ideal theory for lattices. In: Acta scientiarum mathematicarum, (19) 1-2. pp. 82-92. (1958)

[thumbnail of math_019_fasc_001_002_082-092.pdf]
Preview
Cikk, tanulmány, mű
math_019_fasc_001_002_082-092.pdf

Download (812kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 82-92
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38577/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 92. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13848

Actions (login required)

View Item View Item